A 18-year-old male asked:
i had a chronic overdose on aspirin, and took about 500 tablets each 350 mg, what's the chance of my liver being damaged?
2 doctor answers
Dr. Otto Placik answered
34 years experience Plastic Surgery
Get evaluated: This is a serious condition and i would highly recommend that you get all your labs evaluated including liver function studies as well as possible diagnostic imaging.
Answered on Jan 29, 2013
Dr. Dan Fisher answered
27 years experience Internal Medicine
Not sure.: Not sure how you took this, but toxic effects of Aspirin are noted at time of acute overdose not at some point later. Peak levels occur within a few hours and half life is a few hours unless very large quantities are taken when half lives may be measured up to thirty hours. It would seem that if you are fine now you have not overwhelmed your liver and your function should remain normal.
Answered on May 19, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I had a yeast infection and took monistat 3 the infection is gone but I still have itching on the outside lips of my vagina
Hi I have been on desogen for a few years now and recently I just got my period in the middle of my pack ive had my period for about 3 weeks now and my boobs have been throbbing I took 4 pregnancy tests all negative
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month